# SDR YENA2020072700400

- Difficulty date: July 21, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 3119
- Aircraft time: 51,450 hours, 18,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6273
- Condition: Failed
- Location: 12wl
- Part time: 58,374 hours, 20,886 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6250, AFTER REPLACEMENT OF L2 DOOR SLIDE EMERGENCY LIGHT, OPERATIONAL CHECK FAILED.   R & R LT & RT ESPU BATTERIES IAW AMM 33-51-00.  OPS TESTED OK.  R & R R ESPU IAW AMM 33-51-11. OPS CHECKED OK.
